# SDR CALA2021090601512

- Difficulty date: September 5, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 77,868 hours, 12,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs1630-1654 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5380-01178 REV A OP 4 4EA CRACKS FOUND BETWEEN B S1630 AND BS 1654 STR -14AR FUSELAGE SKIN TRANSFER REF NR LP 913 0582 AND ORIGINATED BY EMP V924736 FX- SKIN BETWEEN BS1629-BS1654 S-14AR PERMANENT REPAIRED (CAT B) AS PER SRM 53-80-01-2R-7 REPAIR 7 FIG 201 WORK DETAIL REFER TO ATTACH FORM 44.0008 ITEM 1 TO 23 ACCOMPLISHED AND WORK ACCOMPLIS HED BY EMP V906028 AND INSPECTED HX243551 INSPECTED BY HX139007, APPROVED
